Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Explicit n-descent on elliptic curves, I. Algebra

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2008, Issue 615, Pages 121–155, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2008.012, March 2008

Publication History

Published Online:


This is the first in a series of papers in which we study the n-Selmer group of an elliptic curve, with the aim of representing its elements as genus one normal curves of degree n. The methods we describe are practical in the case n = 3 for elliptic curves over the rationals, and have been implemented in MAGMA.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Tom Fisher
The Open Book Series, 2013, Volume 1, Number 1, Page 395
Zev Klagsbrun, Barry Mazur, and Karl Rubin
Annals of Mathematics, 2013, Volume 178, Number 1, Page 287
Gábor Ivanyos, Lajos Rónyai, and Josef Schicho
Journal of Algebra, 2012, Volume 354, Number 1, Page 211
Pete L. Clark and Shahed Sharif
Algebra & Number Theory, 2010, Volume 4, Number 2, Page 151
John E. Cremona, Tom A. Fisher, and Michael Stoll
Algebra & Number Theory, 2010, Volume 4, Number 6, Page 763

Comments (0)

Please log in or register to comment.